| Model Number |
4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 01/17/2024, it was reported by a facility representative via (b)(4) that an ar-3350-4031 scope base is cracked and difficult to stay attached to camera.This occurred during an arthroscopic procedure with no patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-3350-4031 batch number was 15026757 received for evaluation.Visual inspection noted that the scope plastic base was chipped.Functional testing was not performed due to the damage to the device.The observed condition is most likely the result use error due to mishandling.